# SDR AC2A112008

- Difficulty date: October 22, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N430CF
- Make and model: Bell 430
- Aircraft serial: 49188
- Aircraft time: 37 hours
- Engine: Allsn 250C40B
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 065001670400
- Part serial: 1655
- Condition: Malfunctioned
- Location: Autoflight
- Part time: 38 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUSED NR 1 PITCH ERROR AND KICKED AFCS INTO SAS MODE, REPLACED ACTUATOR.
